Journals / İstanbul University Science Faculty The Journal Of Mathematics Physics and Astronomy / 2010 / Cilt: 3

Some Properties of an Indicator of a Function of Completely Regular Gamma-growth in the Half-plane

Pages
179–188
Publication Date
2010-10-10
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗

Abstract

...

🔖

Cite This Article

MALYUTİN, K. (2010). Some Properties of an Indicator of a Function of Completely Regular Gamma-growth in the Half-plane. İstanbul University Science Faculty The Journal Of Mathematics Physics and Astronomy, Cilt: 3, 179–188. https://ajindex.com/articles/999739

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...